Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 8 found articles
 
 
  Correction of inconsistent systems of linear inequalities with block matrices by minimax criterion
 
 
Title: Correction of inconsistent systems of linear inequalities with block matrices by minimax criterion
Author: Le, N. D.
Appeared in: Moscow University computational mathematics and cybernetics
Paging: Volume 35 (2011) nr. 4 pages 167-175
Year: 2011
Contents:
Publisher: Allerton Press, Inc., Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 8 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands